Values of games with probabilistic graphs

E. Calvo, J. Lasaga, C.G.A.M. van den Nouweland

    Research output: Contribution to journalArticleScientificpeer-review

    30 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)79-95
    Number of pages18
    JournalMathematical Social Sciences
    Volume37
    Issue number1
    Publication statusPublished - 1999

    Cite this

    Calvo, E., Lasaga, J., & van den Nouweland, C. G. A. M. (1999). Values of games with probabilistic graphs. Mathematical Social Sciences, 37(1), 79-95.